# SDR 2004F00150

- Difficulty date: April 19, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30619
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 38880585
- Condition: Shorted
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE SNN APU DID NOT START, FAULT LIGHT COMES ON DURING CYCLE.  TRANSFERRED ITEM TO DMI LOG ITEM NR 4360.  AIRCRAFT CONTINUED TO SREVIE ONE LEG TO STN.  PERFORMED APU BITE CHECK IAW FIM 49-40 TASK 801-802.  REPLACED IGNITION UNIT IAW MM 49-41-31.  OPERATION CHECK NORMAL.  CLEARED DMI 4360, PLACARD REMOVED.  AIRCRAFT RETURNED TO SERVICE.  ACCOMPLISHED ETOPS VERIFICATION.  APU STARTED SUCCESSFULLY AT CRUISE ALTITUDE.  ALL PARAMETERS NORMAL.  (M)
